An Edgeworth expansion for symmetric finite population statistics

Bloznelis M, Götze F (2002)
ANNALS OF PROBABILITY 30(3): 1238-1265.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Let T be a symmetric statistic based on sample of size n drawn without replacement from a finite population of size N, where N > n. Assuming that the linear part of Hoeffding's decomposition of T is nondegenerate we construct a one term Edgeworth expansion for the distribution function of T and prove the validity of the expansion with the remainder O(1/n*) as n* --> infinity, where n* = min{n, N - n}.
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
30
Ausgabe
3
Seite(n)
1238-1265
ISSN
PUB-ID

Zitieren

Bloznelis M, Götze F. An Edgeworth expansion for symmetric finite population statistics. ANNALS OF PROBABILITY. 2002;30(3):1238-1265.
Bloznelis, M., & Götze, F. (2002). An Edgeworth expansion for symmetric finite population statistics. ANNALS OF PROBABILITY, 30(3), 1238-1265.
Bloznelis, M., and Götze, F. (2002). An Edgeworth expansion for symmetric finite population statistics. ANNALS OF PROBABILITY 30, 1238-1265.
Bloznelis, M., & Götze, F., 2002. An Edgeworth expansion for symmetric finite population statistics. ANNALS OF PROBABILITY, 30(3), p 1238-1265.
M. Bloznelis and F. Götze, “An Edgeworth expansion for symmetric finite population statistics”, ANNALS OF PROBABILITY, vol. 30, 2002, pp. 1238-1265.
Bloznelis, M., Götze, F.: An Edgeworth expansion for symmetric finite population statistics. ANNALS OF PROBABILITY. 30, 1238-1265 (2002).
Bloznelis, M, and Götze, Friedrich. “An Edgeworth expansion for symmetric finite population statistics”. ANNALS OF PROBABILITY 30.3 (2002): 1238-1265.